# SDR DL764060504

- Difficulty date: June 17, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 19,508 hours, 6,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 24FG/25FG EMERGENCY LIGHTS INOP.  RELAMPED, NO HELP.  FOUND CONNECTOR UNDER SEAT 24F DISCONNECTED.  RECONNECTED, LIGHTS OPS NORMAL.
